Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 468536, 5 pages
http://dx.doi.org/10.1155/2015/468536
Research Article

A Lyapunov-Type Inequality for a Fractional Differential Equation under a Robin Boundary Condition

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Computing and Information Systems, Al Yamamah University, Riyadh, Saudi Arabia

Received 13 July 2014; Accepted 31 August 2014

Academic Editor: Calogero Vetro

Copyright © 2015 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Liapunov, “Problème général de la stabilité du mouvement,” Annals of Mathematics Studies, vol. 2, pp. 203–407, 1907. View at Google Scholar
  2. D. Cakmak, “Lyapunov-type integral inequalities for certain higher order differential equations,” Applied Mathematics and Computation, vol. 216, no. 2, pp. 368–373, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Clark and D. Hinton, “A Liapunov inequality for linear Hamiltonian systems,” Mathematical Inequalities & Applications, vol. 1, no. 2, pp. 201–209, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Parhi and S. Panigrahi, “Liapunov-type inequality for higher order differential equations,” Mathematica Slovaca, vol. 52, no. 1, pp. 31–46, 2002. View at Google Scholar · View at MathSciNet
  5. X. Yang, “On Liapunov-type inequality for certain higher-order differential equations,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 307–317, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Yang and K. Lo, “Lyapunov-type inequality for a class of even-order differential equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3884–3890, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Q.-M. Zhang and X. H. Tang, “Lyapunov inequalities and stability for discrete linear Hamiltonian systems,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 574–582, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. G. Pachpatte, Mathematical Inequalities, North Holland Mathematical Library, Elsevier, 2005.
  9. R. A. C. Ferreira, “A Lyapunov-type inequality for a fractional boundary value problem,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 978–984, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. A. Ferreira, “On a Lyapunov-type inequality and the zeros of a certain Mittag-LEFfler function,” Journal of Mathematical Analysis and Applications, vol. 412, no. 2, pp. 1058–1063, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  12. F. Mainardi, “Fractional relaxation-oscillation and fractional diffusion-wave phenomena,” Chaos, Solitons and Fractals, vol. 7, no. 9, pp. 1461–1477, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. F. Mainardi and R. Gorenflo, “On Mittag-Leffler-type functions in fractional evolution processes,” Journal of Computational and Applied Mathematics, vol. 118, no. 1-2, pp. 283–299, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  15. J.-S. Duan, Z. Wang, Y.-L. Liu, and X. Qiu, “Eigenvalue problems for fractional ordinary differential equations,” Chaos, Solitons & Fractals, vol. 46, pp. 46–53, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus